Number Theory
On a theorem of Kisin
Comptes Rendus. Mathématique, Volume 351 (2013) no. 13-14, pp. 505-506.

This note provides a short proof of a theorem of Kisin on crystalline representations.

Dans cette note, on donne une preuve courte dʼun théorème de Kisin sur les représentations cristallines.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.04.002
Beilinson, Alexander 1; Tavares Ribeiro, Floric 2

1 Department of Mathematics, University of Chicago, Chicago, IL 60637, USA
2 Normandie Université, LMNO, CNRS UMR 6139, 14032 Caen, France
@article{CRMATH_2013__351_13-14_505_0,
     author = {Beilinson, Alexander and Tavares Ribeiro, Floric},
     title = {On a theorem of {Kisin}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {505--506},
     publisher = {Elsevier},
     volume = {351},
     number = {13-14},
     year = {2013},
     doi = {10.1016/j.crma.2013.04.002},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.04.002/}
}
TY  - JOUR
AU  - Beilinson, Alexander
AU  - Tavares Ribeiro, Floric
TI  - On a theorem of Kisin
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 505
EP  - 506
VL  - 351
IS  - 13-14
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.04.002/
DO  - 10.1016/j.crma.2013.04.002
LA  - en
ID  - CRMATH_2013__351_13-14_505_0
ER  - 
%0 Journal Article
%A Beilinson, Alexander
%A Tavares Ribeiro, Floric
%T On a theorem of Kisin
%J Comptes Rendus. Mathématique
%D 2013
%P 505-506
%V 351
%N 13-14
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.04.002/
%R 10.1016/j.crma.2013.04.002
%G en
%F CRMATH_2013__351_13-14_505_0
Beilinson, Alexander; Tavares Ribeiro, Floric. On a theorem of Kisin. Comptes Rendus. Mathématique, Volume 351 (2013) no. 13-14, pp. 505-506. doi : 10.1016/j.crma.2013.04.002. http://www.numdam.org/articles/10.1016/j.crma.2013.04.002/

[1] Breuil, Christophe Une application de corps des normes, Compos. Math., Volume 117 (1999) no. 2, pp. 189-203

[2] Fontaine, Jean-Marc Le corps des périodes p-adiques, Bures-sur-Yvette, France, 1988 (Astérisque), Volume 223 (1994), pp. 59-111 (with an appendix by Pierre Colmez)

[3] Fontaine, Jean-Marc Représentations p-adiques semi-stables, Bures-sur-Yvette, France, 1988 (Astérisque), Volume 223 (1994), pp. 113-184

[4] Kisin, Mark Crystalline representations and F-crystals, Algebraic Geometry and Number Theory, Progr. Math., vol. 253, Birkhäuser Boston, Boston, MA, 2006, pp. 459-496

Cited by Sources: